# SDR HNAA2018081300196

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 42,745 hours, 39,517 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACFT DID A UNCOMMANDED HARD RIGHT TURN WITH AUTOPILOT ENGAGED.  PILOT COMPLIED WITH AN IMMEDIATE EMERGENCY ACTION ITEMS WITH AUTO PILOT FAIL ON EICAS AND AUTO RED AP ON FLIGHT MODE ANNUNCIATOR ON PFD.  COMPLIED WITH MX PROCEDURE.  COULD NOT DUPLICATE THE DISCREPANCY.  SIMULATED FLIGHT FOR 15 MINUTES,  NO FAULTS NOTED. NO EVENT CODES NOTED.  AUTOPILOT OPS CHECKS GOOD IAW 22-11-00.
